MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 37 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 37 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02500, 0001825034-2020-02501, 0001825034-2020-02502, and 0001825034-2020-02503.Medical devices: vgxp intlk femoral rt 67.5, catalog#: 195911, lot#: 244330, vgxp xp inlk pri tib tray 69mm, catalog#: 195754, lot#: 322420, vgxp xp e1 tib brg rl 13x71, catalog#:195783, lot#: 620430, vgxp xp e1 tib brg rm 14x71, catalog#: 195854, lot#: 710440, palacos r 1x40 single, catalog#: 00111214001, lot#: 710440.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient is experiencing knee pain four and half years post implantation.No revision procedure has been reported.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g4, g7, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SERIES A PAT STD 37 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10200598
Report Number0001825034-2020-02499
Device Sequence Number2613516
Product Code JWH
UDI-Device Identifier00880304436633
UDI-Public(01)00880304436633(17)200610(10)393640
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2020
Device Model NumberN/A
Device Catalogue Number184768
Device Lot Number393640
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;